# SDR CA130207003

- Difficulty date: January 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 6,576 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734361450F
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ENGINE FIRE LIGHT CAME ON INTERMITTENTLY.  DURING LANDING ROLL.  UPON INSPECTION, A PIECE OF LOCKWIRE WAS FOUND SHORTING THE LOWER FIRE DETECTOR TO GROUND.  THE LOCKWIRE WAS REMOVED, AND THE SYS WAS FUNCTIONAL TESTED.  CHECKED SERVICEABLE AND ACFT RETURNED TO SERVICE.
